View More View Less
  • 1 Sichuan Normal University College of Mathematics and Software Science 5 Jing’an Road Chengdu 610068 Sichuan Province, P.R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we concern the w-analogue of Matijevic’s result. We show that if R is a w-Noetherian ring and T a w-overring of R such that TRwg. Then T has ACC on regular w-ideals.

  • Huckaba, J. A., Commutative Rings with Zero Divisors, Marcel Dekker, New York, 1988. MR 0938741 (89e:13001)

    Huckaba J. A. , '', in Commutative Rings with Zero Divisors , (1988 ) -.

  • Kaplansky, I., Commutative Rings, Revised Edition, Univ. Chicago Press, Chicago, 1974. MR 0345945 (49#10674) Kaplansky, Irving Commutative rings. Revised edition. The University of Chicago Press, Chicago, Ill.-London, 1974. ix+182 pp.

    Kaplansky I. , '', in Commutative Rings , (1974 ) -.

  • Lucas, T. G., The Mori property in rings with zero divisors, in: A. Facchini, E. G. Houston, L. Salce (eds.), Rings, Modules, Algebras, and Abelian Groups, Lecture Notes in Pure and Applied Mathematics, Vol. 236, Marcel Dekker, New York, 2004, pp. 379–400. MR 2050726 (2005b:13037)

    Lucas T. G. , '', in Rings, Modules, Algebras, and Abelian Groups , (2004 ) -.

  • Matijevic, J. R., Maximal ideal transforms of Noetherian rings, Proc. Amer. Math. Soc., 54 (1976), 49–52. MR 0387269 (52#8112)

    Matijevic J. R. , 'Maximal ideal transforms of Noetherian rings ' (1976 ) 54 Proc. Amer. Math. Soc. : 49 -52.

    • Search Google Scholar
  • Park, M. H., On overrings of strong Mori domains, J. Pure Appl. Algebra, 172 (2002), 79–85. MR 1904230 (2003c:13001)

    Park M. H. , 'On overrings of strong Mori domains ' (2002 ) 172 J. Pure Appl. Algebra : 79 -85.

    • Search Google Scholar
  • Rotman, J. J., An Introduction to Homological Algebra, Academic Press, New York, 1979. MR 0538169 (80k:18001) Rotman, Joseph J., An introduction to homological algebra. Pure and Applied Mathematics, 85. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1979. xi+376 pp. ISBN: 0-12-599250-5

    Rotman J. J. , '', in An Introduction to Homological Algebra , (1979 ) -.

  • Wang, F. G. and McCasland, R. L., On w-modules over strong Mori domains, Comm. Algebra, 25 (1997), no. 4, 1285–1306. MR 1437672 (98g:13025)

    McCasland R. L. , 'On w-modules over strong Mori domains ' (1997 ) 25 Comm. Algebra : 1285 -1306.

    • Search Google Scholar
  • Wang, F. G. and McCasland, R. L., On strong Mori domains, J. Pure Appl. Algebra, 135 (1999), no. 2, 155–165. MR 1667555 (99m:13044)

    McCasland R. L. , 'On strong Mori domains ' (1999 ) 135 J. Pure Appl. Algebra : 155 -165.

  • Yin, H. Y., Wang, F. G., Zhu, X. S. and Chen, Y. H., w-Modules over commutative rings, J. Korean Math. Soc., 48 (2011), no. 1, 207–222. MR 2778002 (2011k:13024)

    Chen Y. H. , 'w-Modules over commutative rings ' (2011 ) 48 J. Korean Math. Soc. : 207 -222.

The author instruction is available in PDF.

Please, download the file from HERE

Manuscript submission: HERE

 

  • Impact Factor (2019): 0.486
  • Scimago Journal Rank (2019): 0.234
  • SJR Hirsch-Index (2019): 23
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.309
  • Scimago Journal Rank (2018): 0.253
  • SJR Hirsch-Index (2018): 21
  • SJR Quartile Score (2018): Q3 Mathematics (miscellaneous)

Language: English, French, German

Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Mathematical Reviews
  • Referativnyi Zhurnal/li>
  • Research Alert
  • Science Citation Index Expanded (SciSearch)/li>
  • SCOPUS
  • The ISI Alerting Services

 

Subscribers can access the electronic version of every printed article.

Senior editors

Editor(s)-in-Chief: Pálfy Péter Pál

Managing Editor(s): Sági, Gábor

Editorial Board

  • Biró, András (Number theory)
  • Csáki, Endre (Probability theory and stochastic processes, Statistics)
  • Domokos, Mátyás (Algebra (Ring theory, Invariant theory))
  • Győri, Ervin (Graph and hypergraph theory, Extremal combinatorics, Designs and configurations)
  • O. H. Katona, Gyula (Combinatorics)
  • Márki, László (Algebra (Semigroup theory, Category theory, Ring theory))
  • Némethi, András (Algebraic geometry, Analytic spaces, Analysis on manifolds)
  • Pach, János (Combinatorics, Discrete and computational geometry)
  • Rásonyi, Miklós (Probability theory and stochastic processes, Financial mathematics)
  • Révész, Szilárd Gy. (Analysis (Approximation theory, Potential theory, Harmonic analysis, Functional analysis))
  • Ruzsa, Imre Z. (Number theory)
  • Soukup, Lajos (General topology, Set theory, Model theory, Algebraic logic, Measure and integration)
  • Stipsicz, András (Low dimensional topology and knot theory, Manifolds and cell complexes, Differential topology)
  • Szász, Domokos (Dynamical systems and ergodic theory, Mechanics of particles and systems)
  • Tóth, Géza (Combinatorial geometry)

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu